Korean J. Math. Vol. 23 No. 3 (2015) pp.447-456
DOI: https://doi.org/10.11568/kjm.2015.23.3.447

Liftable operators on some Banach Spaces

Main Article Content

JeongHeung Kang


In this paper we show that some operators defined on the Banach space with an unconditional basis and $L^1(\mu)$ into a Banach space with the RNP have liftable operators.

Article Details

Supporting Agencies

This paper is partially supported by the Hwa-Rang Dae Research Institute in 2015.


[1] J. Diestel and J. J. Uhl. Jr. Vector Measure, Math. Surveys Monographs 15, AMS, Providence RI. Google Scholar

[2] Diestel, Joe, Hans Jarchow, and Andrew Tonge. Absolutely summing operators. Vol. 43. Cambridge University Press, 1995. Google Scholar

[3] A. Grothendieck Une caraterisation vectorielle-m etrique L1, Canad J. Math. 7 (1955), 552-562 MR17. Google Scholar

[4] J. H Kang. Lifting properties on L1(μ), Comm. Korean Math. 16 (1) (2001), 119–124. Google Scholar

[5] G. K ̈othe Hebbare lokakonvex Raume , Math. Ann., 4651. 165 (1993), 188–195. Google Scholar

[6] D. R. Lewis and C. Stegall Banach spaces whose duals are isomorphic to l1(Γ),J. Functional Analysis, 12 (1973), 177–187. Google Scholar

[7] A. Pelczynski Projections in certain Banach spaces, Studia Math. 19 (1960), 209–228. Google Scholar

[8] G. Pisier Factorization of linear operators and geometry of Banach spaces. No. 60. American Mathematical Soc., 1986. Google Scholar